# SDR SWAA2022030948166

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL BAFFLE CLIP IS CRACKED ON THE AFT SIDE OF BS 500C LBL25 / REMOVED FCB FLOOR TO SIDEWALL SUPPORT BAFFLE CLIP; BS 500C; LBL;25 AFT SIDE. LOCATED DRILLED DEBURRED; NEW CLIP; ACC IAW SRM 51-40-02-OG-E; SRM 51-40-05-0G-O. INSP 86 16MAY19 OK TO INSTALL NEW CLIP. INSP 86 16MAY19 INSTALLED NEW CLIP BS 500C LRL25; AFT SIDE; IAW SRM 51-40-02-0G-E; DWG 143A7505 7081R 15MAY19
